On C-Minimal Forms.

Asmus L. Schmidt

Mathematische Annalen (1975)

  • Volume: 215, page 203-214
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmidt, Asmus L.. "On C-Minimal Forms.." Mathematische Annalen 215 (1975): 203-214. <http://eudml.org/doc/162711>.

author = {Schmidt, Asmus L.},
journal = {Mathematische Annalen},
pages = {203-214},
title = {On C-Minimal Forms.},
url = {http://eudml.org/doc/162711},
volume = {215},
year = {1975},

AU - Schmidt, Asmus L.
TI - On C-Minimal Forms.
JO - Mathematische Annalen
PY - 1975
VL - 215
SP - 203
EP - 214
UR - http://eudml.org/doc/162711
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.